Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes stomach discomfort and diarrhea accompanied by severe joints pain?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I have had G/I discomfort and diarrhea accompanied by severe pain in any joint, bone or muscle that I have unjured in the past for at least 8 weeks. A Lyme test was negative and my blood tests are all normal except for a low EOS%. What should I be looking into?
Posted Sun, 15 Dec 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 14 minutes later
Brief Answer: Colonoscopy should be done. Detailed Answer: Hello! Thank you for the query. As you are over the age of 50, any bowels habit change or symptom should be checked with possible colon cancer. It is because the risk of this cancer significantly rises over the age of 50. Sometimes cancer due to immune system stimulation can cause joints or bones pain. It is possible that your symptoms are caused by regular flu however also fever should be present. I suggest you to do not wait with it any longer especially if the symptoms are present for some time now. Please visit your doctor and have colonoscopy done at first. Stool tests and stool culture test should be done as well. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor